# SDR RTE2010F00000

- Difficulty date: August 3, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N9379H
- Make and model: Cessna 172M
- Aircraft serial: 17266128
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Tube
- Part number: 229164
- Condition: Dislodged
- Location: Carb Float Bowl
- Component: Carburetor
- Component part number: 105135
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACCELERATOR PUMP DISCHARGE TUBE DISLODGED FROM ITS MOUNTING IN THE FLOAT BOWL ASSY AND BECAME LODGE IN THE THROTTLE UPON LANDING.  THE PILOT WAS ABLE TO MAKE A SAFE LANDING  WHEN THE ENGINE WAS SHUTDOWN.  THE DISCHARGE TUBE FELL OUT OF THE THROTTLE VALVE AS THE AIRFLOW STOPPED.  THE DISCHARGE TUBE IS INSTALLED IN THE FLOAT BOWL WITH ADHESIVE.  WHILE IT IS A VERY RARE OCCURRENCE, HAS HAPPENED BEFORE, WHERE THE BONDING AGENT FAILS.  THERE IS ANO SECONDARY MEANS OF RETENTION FOR THE DISCHARGE TUBE.
